# SDR CALA2017092203255

- Difficulty date: September 22, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 90,867 hours, 12,172 cycles
- Engine: Pwa PW4090
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW40903
- Part serial: 2021
- Condition: Leaking
- Location: Nr 1
- Part time: 50,164 hours, 11,092 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WHEN T/O THRUST SET, AN ODOR OF DIRTY SOCKS THAT .LASTED FOR 1 MINUTE.  DUE TO HISTORY OF ODOR IN THE FLIGHT DECK,  REPLACED THE NR 1 ENGINE IAW AMM 71-00-02 P401.
